# SDR VQI2012F00004

- Difficulty date: February 7, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 2993
- Aircraft time: 17,980 hours, 5,504 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 1815Z, CREW NOTED A F/CTL SLATS FAULT WITH NO MOVEMENT OF THE SLATS IN THE SELECTED FLAP SETTING.  MC NOTED AN ASSOCIATED SLT 1 AND 2 SYS JAM CHECK SLT MECH DRIVE MESSAGE.  DECLARED AN EMERGENCY.  UNEVENTFUL LANDING.  THE F/CTL SLATS FAULT MESSAGE WAS CLEARED WITH A RESET OF THE SFCC 1 AND 2 CB`S IAW TSM 24-00-00.  MX CHECKED THE TRAVEL RANGE OF THE SLATS OFR OBSTRUCTIONS AND CLEARANCE THEN CYCLED THE FLAPS THROUGH THE FULL RANGE SEVERAL TIMES- SYS CHECKED OK IAW AMM 27-84-00-710-001.  THE ACFT WAS RETURNED TO SERVICE.  FLIGHT WAS OPERATED WITH NO ISSUES NOTED.  A FOLLOW UP REQUEST TO DO A COMPLETE OPS CHECK AND VISUAL INSP OF THE SLAT SYS.  IT WAS ACCOMPLISHED WITH NO FINDINGS.  ACCORDING TO THE OPERATORS RECORDS, ALL AD, SB, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOC REGULATORY REQUIREMENTS.
